# SDR UIEA2020080501712

- Difficulty date: August 2, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,684 hours, 17,734 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 2 STATUS MESSAGE AFTER ENGINE START. PERFORMED FIM 21-26 FT 806. MSG CLEARED. NO FURTHER DEFECTS NOTED.
